# SDR ABXR070392

- Difficulty date: October 2, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N784TW
- Make and model: Doug DC-9-15
- Aircraft serial: 47014
- Aircraft time: 52,981 hours, 65,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 39164112
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT INBOARD END OF SLANT PANEL.  REMOVED AND REPLACED INBOARD END OF SLANT PANEL IAW DC9 SRM.
